candidablog.com

Is he CHEATING???

Want the Latest Match.com Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes every month. We'll even give a lucky person a free 3 month offer.


I've been dating (online dating with Match.com) a guy for 10 months and I'm beginning to suspect there is something going on. The reason why I think this is because of two clues:1. He has to take Cialis (to help with his ED) pills when ever we have sex. I know how many he has and on Wednesday morning, I counted the pills, he had 5 left. Thursday, I went to his house while he was at work (he gave me his keys) and my gut told me to check and there were 4. I don't see him on Wednesday or Thursday so, I know he's not sleeping with me.

I did go see him Thursday night and to my surprise, he didn't want sex, he actually seemed a little irritated I tried to go down his pants. It was a definate change in behavior. I had a talk with him and he said he wasn't sleeping with anyone but me. Some how I believe him but what accounts for his strange behavior?With this said, he was tired last night and it was the first time we didn't have sex and the first time he wasn't interested in me. When I left, he assured me every thing was fine and he was tired.

I can't account for his missing pill. He was home Wednesday night so I know he didn't have a girl over and I was over last night. Could he be lying? Could he be cheating on me at work? I'm not sure what to do???-V.

Vanessa..

Comments (10)

Your question was: Is he CHEATING???.

He could be cheating...otherwise why the missing pill?  When some guys cheat (the ones who are more accomplished at it)  they make sure to have no differences in the sex life they have with the wife or the GF, as not to create any suspicions. Some guys will pull away from the wife or the GF and sex will decline.  I know you dont want to confront him about the pills because that is your quantifiable way of tracking him.  If you dont wish to do that...you are left with no choice but to wait and see what he does and see if the pills continue to disappear..

Out of curiousity, have you always checked on his pills (like is that something you do with all guys) or did he do something a while back that made you want to check the pills?  The reason I am asking is maybe you sensed something about him a while back (nagging feeling)  but nothing ever happened to make you question him...

Comment #1

Uhh, could he be using the pills to masturbate to porn?.

Carrie..

Comment #2

I am certain he is not using the pills to masturbate. It isn't that he's can't get it up, he can't keep it up when he's lying down. We've gone without the "pills" before and it wasn't until recently he has decided to use them and sex is that much better. I'm just worried now, he has a this new confidence and he may want to experiment with other people??? The questions remains - what happened to the missing pill? He really doesn't give me any other reason to suspect him and we've had a conversation about this and he seemed sincere and pissed off at the same time because I've accused him of something that I wasn't sure about. I went a little overboard, calling him in the middle of the day while he was at work and asked him if he was sleeping with someone else. I realize I have trust issues and I need to work on myself.

Vanessa..

Comment #3

Since you've made the choice to assume, attack and accuse him of cheating - what exactly must he do to prove to you that he's not cheating?.

Maybe he should assume you're stealing his pills so that you can go and have wild crazy sex with some other guy.  Both stories are possible...

Comment #4

Maybe he dropped the pill down the sink.  Maybe it fell on the floor and rolled behind the toilet or under the bed.  Mabye he decided once to take two and see what happened.  Maybe he put one in his pocket or somewhere else to have it for a spontaneous moment... There are dozens of maybes out there - of course one of which would be that he used it with another woman.  But if he's never given you any reason to think that he's cheated and you trust him, you can either accept his answer that he's NOT cheating on you and go on or you can choose to continue to be suspicious and snoop on him.  Or you can choose to end the relationship.  It's up to you.

 .

 ..

Comment #5

<< He could be cheating...otherwise why the missing pill? >>.

Simple enough.  Maybe he wanted to wack-off and couldn't get hard on his own.   Every man has a right to masturbate, if he wants to ... regardless of whether in a relationship (thru Match.com) or not.    Its no big deal and a little 'self-love' isn't a problem..

The PROBLEM here is that the OP doesn't trust her BF.  If she did, she wouldn't be counting his pills.   So, shame on her!  I feel bad for her BF ... she's checking up on him without his knowledge and this suspicion is going on ... and he has no clue.  .

Bottom line:  if you (or anyone) don't trust the person you're with, don't be with him.    Whether it's based on one's own internal trust issues (ie, the guy hasn't done anything wrong) or if he's somehow proven to be untrustworthy, yet ... you're staying in the relationship (thru Match.com) anyway ... don't.   No trust = no relationship. ..

Comment #6

<< The questions remains - what happened to the missing pill? >>.

I'm pretty shocked.   If you don't trust your BF, don't be with him.   Its that simple.   You do realize counting a guy's ED pills is a total invasion of his privacy, right?   How would you like it if he was counting your BC pills?   Probably wouldn't like it much, right ... because the only reason a person would do that is ... they don't trust..

What I'm going to say here is going to be a bit harsh ... but, hopefully, you'll take it to heart and start to see things at face value..

The person who has proven themselves to be untrustworthy in this relationship (thru Match.com) is you.  .

Your BF hasn't done anything wrong ... you've asked if there's anyone else ... he's said "no" ... yet, you don't believe him.    That alone shoudl be enough reason for him to break up with you ... yet, he hasn't ... so, he must be a pretty nice guy and realizes that you have insecurities, so he's letting it slide a bit.

But, a guy will only take so much mistrust and accusations before they can't take it anymore ... and you'll get dropped like a hot rock.  No one likes to be accused of things they aren't doing or have unfounded suspicions.

Advice:  Break up with your BF.  Because, even if you confess your snooping ... and he explains the missing pill ... your mindset is such that you're not going to believe him anyway.  .

Hon, someone along the way has hurt you ... but, we've all been hurt before.    Regardless of whether you've been cheated on or lied to in the past, HE is not the guy that did that to you.  Yet, he is being punished for the past. .

Get well with yourself before attempting another relationship.  Trust yourself first and foremost ... and BE a trustworthy person yourself ... because, right now, you're not a trustworthy person.   .

FWIW, over the years ... I've dropped a BC pill or two in the sink or toilet.   That would account for a missed pill, right?  Right.    Its a valid reason to have a missing pill.   Big deal.  And also FWIW, you don't know FOR SURE that he doesn't use them to masturbate.   Are you always there in the room when he masturbates?   If not, then no ... you don't know for sure.    Perhaps he was having a hard time  on his own one day and was frustrated and decided to use one.  Again, big deal.     ..

Comment #7

I dont understand your post.  I did not say anything about him masturbating.  I did say that he COULD be cheating.  I didnt say he WAS cheating..

In regards to your observation as to what the real issue here is...the counting of the pills...that is best issued to the OP...not me.  I was simply trying to address her concerns..

"if you (or anyone) don't trust the person you're with, don't be with him." > I'm not with anyone nor did I express distrust about anyone...simply...because I am not dating (online dating with Match.com) anyone right now.  Again, something best relayed to the OP.  Thank you.   .

 .

 ..

Comment #8

Sheesh, I think you could infer that I was addressing the OP in the last part ... sorry that I slipped and responded to last person instead. .

Edited 9/18/2007 1:40 pm ET by starbuck70..

Comment #9

Actually I was thinking maybe you were inferring the OP in the last part...but I didnt want to assume. Sorry about that...

Comment #10


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.